MathSciNet Relay Station
MathSciNet bibliographic data
MR468710 (57 #8531) 81.06
Wilbur, W. John On characterizing the standard quantum logics. Trans. Amer. Math. Soc. 233 (1977), 265–282.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement